# SDR 98FDEA00500

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Engine: Pwa PW4152
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 636002581
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-201 - DURING CLIMB-OUT PASS 17000 MSL, NR 1 EGT PEG OUT HIGH FOR 5-10 SEC.  ALL OTHER PARAMETERS NORM AND WITHIN RANGE.  REDUCE PWR AND EGT CONT PLUS/MINUS 10 DEG OF NEEDLE TRAVEL.  EGT INOP RETURN TO SIN.  VISUAL CK EXHAUST DUCT.  REAR OF FRONT COMPRESS DRIVE TURBINE FOR BURN DISTORT METAL PART.  REMOVED AND REPLACED EGT IND C/OUT ENG RUN PER JRH.  ALL PARAMETER NML.
